# SDR GTIA200600020

- Difficulty date: May 22, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A320*
- Aircraft serial: 2590
- Aircraft time: 1,914 hours, 796 cycles
- Engine: Iae V2533A5
- Engine time: 1,914 hours, 796 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AUTO SHUTDOWN.  RESTARTED OK.  NO DEFECTS FOUND.
